# SDR USAA2012013000006

- Difficulty date: December 8, 2011
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 64,347 hours, 37,848 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871523A
- Part serial: 845
- Condition: Cracked
- Location: R1 Door
- Part time: 29,056 hours, 17,601 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - 250 INCH LONG CRACK IN R1 DOOR FRAME AT NR 4 STOP (30.5" FROM BOTTOM OF DOOR) AT BS 328, WL 238.5.  REPAIRED R1 DOOR FRAME AT NR 4 STOP (30.5" FROM BOTTOM OF DOOR) AT BS 328, WL 238.5 IAW EA 130764.
